# SDR AMTA200600503

- Difficulty date: August 9, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR IN TRANS LIGHT ON, F/E PANEL.  LT GEAR OR DOOR ANNUNCIATOR LIGHT ON MAIN GEAR DOWN AND LOCKED VISUAL INDICATOR PROTRUDES ABOVE WING WHEN GEAR HANDLE IS UP.  FOUND UP LOCK SENSOR GAP TO BE AT .075 LIMIT  IS .125+ OR -.030 ADJUSTED SENSOR GAP TO .130 SWUNG GEAR 5 TIMES AFTER ADJUSTMENT WITH NO FAULTS NOTED.  (K)
